MathSciNet Relay Station
MathSciNet bibliographic data
MR1771439 11R23 (11R34)
Lannuzel, Arthur; Nguyen Quang Do, Thong Conjectures de Greenberg et extensions pro-$p$-libres d'un corps de nombres. (French) [Greenberg's conjectures and free pro-$p$-extensions of a number field] Manuscripta Math. 102 (2000), no. 2, 187–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement